I've been on BC since July. I started with Mononessa which was fine. The only symptoms I had on mononessa was tender breasts and spotting during the first month.But I switched to Zovia to help with acne and for less bleeding. My first week of my first monthly dose was fine. The 2nd week was a disaster. I was severely and uncomfortabley bloated and when that would subdue I would become gasey. I would take 3 gas-x pills every day but it still would not fully take care of my bloating. Even when I'm sleeping I feel as if my stomach is distended. During my 2nd month of Zovia I am still bloated. I have not gained weight other than my regular fluctuation between 121-124lbs. I have become irritable and moody around Everyone. My libido has definitely increased but i have not had intercourse since November 10th. I have also become increasingly hungry. I eat well and participate in multiple inter mural leagues. What's wrong with me? I didn't have these problems before? Definitely considering switching BC again. :/
Birth control symptoms are whack. Please help?
- 24 Nov 2014 by JennaMichelle480
- 24 November 2014
- mononessa, zovia, birth control, breast, spotting, symptom
Added 24 Nov 2014:
Also I've been faintly cramping may be once a day. It's tiny like a little pinch in the ovaries and then it's gone
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2015 • 0 answers
Posted 18 Dec 2015 • 0 answers
Posted 25 Dec 2016 • 0 answers
Posted 27 Mar 2017 • 0 answers
Posted 17 Oct 2017 • 0 answers